# SDR CALA2009042000208

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 31,293 hours, 5,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY FLASHLIGHT LED NOT BLINKING.  REMOVED AND REPLACED CONTROL CABIN EMERGENCY FLASHLIGHT BATTERY IAW GMM 07-26-01, OPS CHECK'S NORMAL.
